# SDR AU510001829

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 85CH70020A
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED.  CRACK LOCATED AT FORWARD FACE OF BS 140 FPB AT LBL 20 AT 2 O`CLOCK POSITION LOOKING AFT.  FOUND DURING INSPECTION IAW AD/B747/159 AND EI 747-053-0215.
